# SDR CALA9700354

- Difficulty date: March 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13113
- Make and model: Boeing 757224
- Aircraft serial: 27555
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmission
- Part number: 251N405040
- Condition: Inoperative
- Location: Nr 8 Te Flap
- Stage of operation: AP
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

THE TRAILING EDGE FLAP DISAGREE EICAS APPEARED WHILE GOING FROM UP TO FIVE DEGREES.  THE FLAPS WERE LOWERED ALTERNATELY IAW THE TRAILING EDGE FLAP DISAGREE CHECKLIST AND A 20 DEGREE FLAP LANDING WAS MADE AT EWR.  MAINTENANCE FOUND THE NR 8 FLAP TRANSMISSION TORQUE LIMITER PIN POPPED.  THE NR 8 FLAP TRANSMISSION WAS REMOVED AND REPLACED IAW MM 27-51-17, OPERATION AND INDICATIONS CHECKED GOOD.
